# SDR DXTA2013091305502

- Difficulty date: September 12, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 13,064 hours, 8,188 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Circuit Board
- Part number: 99147282
- Part serial: 177
- Condition: Failed
- Location: Mlg
- Part time: 13,064 hours, 8,188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF, RED UNLOCK STAYED ON.  WITH NOISE LIKE GEAR DOORS WHERE OPEN.  PERFORMED ROTARY TEST FOR GEAR LIGHTS, RED UNLOCK LIGHT DOES NOT TEST.  COMPLIED WITH LANDING GEAR FUNCTIONAL CHECKS AND GEAR OPS CHECKED GOOD. CHECKED INTEGRITY AND OPERATION OF UPLOCK SWITHCES. OPS CHECKEDS GOOD IAW MM 32-00-01. CHECKED FOR PROPER NOSE STRUT SERVICING AND CHECKED GOOD IAW MM 12-10-38. INSTALLED NEW GEAR CONTROL PC BOARD PER MAINT CONTROL. OPS CHECKED GOOD IAW MM 24-53-00 & 45-24-10.
